# SDR SWAA2023092102646

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 3,374 hours, 1,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT JUMP SEAT 2 TAMP SEAL & FAILED TEST.  REMOVED AND REPLACED COCKPIT EMERGENCY FLASHLIGHT; SWAPPED BATTERY; AND SEAL REPLACED IAW AMM 25-64-00.
